Alert archive / Iowa / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 433, NWS Sioux Falls, SD

July 31, 2004Buena Vista County, Clay County, O'Brien County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 31, 2004, 10:30 PM CDT for Buena Vista County, Clay County, O'Brien County, Iowa. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2004, 10:30 PM CDT (03:30 UTC)
Expired
Jul 31, 2004, 11:00 PM CDT
In force
30 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Buena Vista County, IA, Clay County, IA, O'Brien County, IA

The radar

The Sioux Falls radar (KFSD), 138 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 9:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1429 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1769 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 010330
SVRFSD
IAC021-041-141-010400-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 PM CDT SAT JUL 31 2004

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUENA VISTA COUNTY IN NORTHWEST IOWA
  CLAY COUNTY IN NORTHWEST IOWA
  OBRIEN COUNTY IN NORTHWEST IOWA

* UNTIL 1100 PM CDT

* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  PETERSON...OR ABOUT 18 MILES SOUTHWEST OF SPENCER...MOVING
  SOUTHEAST AT 25 MPH.  A SECOND STORM WAS LOCATED NEAR SHELDON...ALSO
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARCHER...PETERSON AROUND 1035 PM CDT
  LINN GROVE AROUND 1045 PM CDT
  SIOUX RAPIDS AROUND 1055 PM CDT
  MARATHON AROUND 1100 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. GO INSIDE A 
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4307 9541 4292 9554 4270 9511 4289 9494

$$
 JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 9:50 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 31, 9:50 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
950 PM CDT SAT JUL 31 2004

.DISCUSSION...
WEAK MID LEVEL WAVE MOVED ACROSS THE AREA EARLIER THIS EVENING. THIS
WAVE PRODUCED AN AREA OF ACCAS WITH SOME VIRGA REPORTED...BUT WAVE
COULD NOT TAP INTO ABUNDANT SURFACE MOISTURE...AND ACCAS ONLY SERVED
TO LIMIT MAXIMUM INSTABILITY AS IT COOLED SURFACE TEMPERATURES A FEW
DEGREES. WEAK SUBSIDENCE BEHIND THE WAVE SUPPRESSED ANY DEVELOPMENT
OF CU...WITH ONLY THIN STRATOCU DECK DEVELOPING OVER SERN SD AS
MOISTURE CONTINUED TO DEEPEN.

FOCUS HAS NOW SHIFTED TO ONGOING ACTIVITY IN NORTH CENTRAL SD...AND
DETERMINING TIMING AND TRACK OF THIS ACTIVITY AS IT MOVES TOWARD FSD
CWA. GENERAL TSRA ARE MOVING EAST-SOUTHEAST...WITH SUPERCELL ALONG
SOUTHERN EDGE TRACKING A BIT MORE SOUTH-SOUTHEAST. THINK PRIMARY
TRACK OF ACTIVITY WILL BE SOUTHEAST ALONG THERMAL GRADIENT...WHICH
WOULD BRING TSRA ALONG MOST OF SOUTH DAKOTA COUNTIES...INTO WESTERN
PORTIONS OF MN AND IA COUNTIES. IF STORMS MAINTAIN STRENGTH...THINK
MAIN THREAT WILL TRANSITION TO STRONG WINDS...AND HAVE UPDATED HWO
AND FORECAST TO REFLECT THIS THINKING. WINDS AND TEMPS LOOK OK FOR
NOW.

&&

.FSD...WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 31, 10:46 AM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 AM CDT SAT JUL 31 2004

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1046 AM CDT SAT JUL 31 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A WEAK SURFACE FRONT CONTINUES TO LIE ACROSS PORTIONS OF NORTH
CENTRAL SOUTH DAKOTA INTO NORTHWEST IOWA.  THIS FRONT WILL REMAIN
NEARLY STATIONARY THROUGHOUT THE DAY. AN UPPER LEVEL STORM SYSTEM
IS FORECAST TO MOVE THROUGH PORTIONS OF THE UPPER MIDWEST LATE
THIS AFTERNOON INTO THE EVENING.  THIS WILL PROVIDE ENOUGH LIFT
WHICH WILL ACT UPON THE EXISTING INSTABILITY TO CAUSE SCATTERED
THUNDERSTORMS TO FORM BY LATE THIS AFTERNOON...AND CONTINUE INTO
THE EVENING HOURS.  THE MORE FAVORED AREAS FOR DEVELOPMENT WILL
BE EAST OF THE JAMES RIVER VALLEY.  A FEW STORMS COULD BECOME
SEVERE WITH POSSIBILITY OF DIME TO NICKEL SIZE HAIL AND WIND
GUSTS OF 60 TO 70 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM CDT FOR AREAS
EAST OF THE JAMES RIVER VALLEY.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

HEITKAMP

In the hours before

Local storm report, Jul 31, 8:00 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
800 PM CDT SAT JUL 31 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             EDGERTON                43.87N 96.13W
07/31/2004  1.00 INCH        PIPESTONE          MN   BROADCAST MEDIA

0627 PM     HAIL             5 SW EDGERTON           43.82N 96.20W
07/31/2004  0.88 INCH        ROCK               MN   TRAINED SPOTTER

            NICKEL HAIL IN LEOTA. HEAVY RAIN AND WATER COVERIN THE
            STREETS.

0640 PM     HAIL             1 S LISMORE             43.73N 95.95W
07/31/2004  1.00 INCH        NOBLES             MN   TRAINED SPOTTER

0645 PM     HAIL             3 S MONTROSE            43.66N 97.18W
07/31/2004  1.00 INCH        MCCOOK             SD   PUBLIC

            SO MUCH HAIL FELL THAT IT LOOKS LIKE IT SNOWED.

0650 PM     HAIL             HUMBOLDT                43.65N 97.07W
07/31/2004  1.25 INCH        MINNEHAHA          SD   BROADCAST MEDIA

0653 PM     HAIL             5 N ADRIAN              43.71N 95.93W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

0705 PM     HAIL             HUMBOLDT                43.65N 97.07W
07/31/2004  1.75 INCH        MINNEHAHA          SD   TRAINED SPOTTER

            75 PERCENT OF HAIL WAS AS BIG OR SMALLER THAN A 50 CENT
            PIECE. HEAVY RAIN FELL WITH THE HAIL.

0708 PM     HAIL             ADRIAN                  43.63N 95.93W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

0710 PM     HAIL             1 W ADRIAN              43.63N 95.95W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

            IN ADDITION TO THE DIME SIZE HAIL, THERE WERE ROTATING
            WALL CLOUDS.

0718 PM     FUNNEL CLOUD     5 SW ADRIAN             43.58N 96.00W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            FUNNEL CLOUD HEADING TO THE GROUND.

0721 PM     TORNADO          3 W ADRIAN              43.63N 95.99W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            CHASER ON I-90 SAW A FUNNEL CLOUD DESCEND TO THE GROUND
            WEST OF ADRIAN.

0726 PM     HAIL             WALL LAKE               43.53N 96.96W
07/31/2004  1.75 INCH        MINNEHAHA          SD   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL COVERING THE GROUND IN WALL LAKE.

0732 PM     HAIL             SIOUX FALLS             43.54N 96.73W
07/31/2004  0.75 INCH        MINNEHAHA          SD   NWS EMPLOYEE

            DIME SIZE HAIL ON THE WEST SIDE OF SIOUX FALLS.

&&

TRM
Local storm report, Jul 31, 8:21 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
821 PM CDT SAT JUL 31 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             EDGERTON                43.87N 96.13W
07/31/2004  1.00 INCH        PIPESTONE          MN   BROADCAST MEDIA

0627 PM     HAIL             5 SW EDGERTON           43.82N 96.20W
07/31/2004  0.88 INCH        ROCK               MN   TRAINED SPOTTER

            NICKEL HAIL IN LEOTA. HEAVY RAIN AND WATER COVERING THE
            STREETS.

0629 PM     HAIL             LISMORE                 43.75N 95.95W
07/31/2004  0.88 INCH        NOBLES             MN   TRAINED SPOTTER

0640 PM     HAIL             1 S LISMORE             43.73N 95.95W
07/31/2004  1.00 INCH        NOBLES             MN   TRAINED SPOTTER

0645 PM     HAIL             3 S MONTROSE            43.66N 97.18W
07/31/2004  1.00 INCH        MCCOOK             SD   PUBLIC

            SO MUCH HAIL FELL THAT IT LOOKS LIKE IT SNOWED. RAINFALL
            WAS 1 INCH IN 10 MINUTES.

0650 PM     HAIL             HUMBOLDT                43.65N 97.07W
07/31/2004  1.25 INCH        MINNEHAHA          SD   BROADCAST MEDIA

0653 PM     HAIL             5 N ADRIAN              43.71N 95.93W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

0704 PM     HAIL             GARRETSON               43.72N 96.50W
07/31/2004  0.25 INCH        MINNEHAHA          SD   TRAINED SPOTTER

            IN ADDITION TO THE PEA SIZE HAIL, RAIN WAS VERY LIGHT.
            NOT EVEN ENOUGH TO GET THE SIDEWALK WET.

0705 PM     HAIL             HUMBOLDT                43.65N 97.07W
07/31/2004  1.75 INCH        MINNEHAHA          SD   TRAINED SPOTTER

            75 PERCENT OF HAIL WAS AS BIG OR SMALLER THAN A 50 CENT
            PIECE. HEAVY RAIN FELL WITH THE HAIL.

0708 PM     HAIL             ADRIAN                  43.63N 95.93W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

0710 PM     HAIL             1 W ADRIAN              43.63N 95.95W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

            IN ADDITION TO THE DIME SIZE HAIL, THERE WERE ROTATING
            WALL CLOUDS.

0718 PM     FUNNEL CLOUD     5 SW ADRIAN             43.58N 96.00W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            FUNNEL CLOUD HEADING TO THE GROUND.

0721 PM     TORNADO          3 W ADRIAN              43.63N 95.99W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            CHASER ON I-90 SAW A FUNNEL CLOUD DESCEND TO THE GROUND
            WEST OF ADRIAN.

0726 PM     HAIL             WALL LAKE               43.53N 96.96W
07/31/2004  1.75 INCH        MINNEHAHA          SD   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL COVERING THE GROUND IN WALL LAKE.

0732 PM     HAIL             SIOUX FALLS             43.54N 96.73W
07/31/2004  0.75 INCH        MINNEHAHA          SD   NWS EMPLOYEE

            DIME SIZE HAIL ON THE WEST SIDE OF SIOUX FALLS.

0746 PM     FLASH FLOOD      1 S ADRIAN              43.62N 95.93W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            HEAVY RAIN AND RUNNING WATER OVER THE DIRT ROAD JUST
            SOUTH OF ADRIAN.

0750 PM     FLASH FLOOD      2 SE RUSHMORE           43.60N 95.77W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            IN ADDITION TO DANGEROUSLY WASHED OUT DIRT ROADS AND VERY
            HEAVY RAIN, PEA SIZED HAIL FELL.

0756 PM     TORNADO          1 N ELLSWORTH           43.54N 96.02W
07/31/2004                   NOBLES             MN   LAW ENFORCEMENT

            TORNADO ON GROUND MOVING SOUTHEAST.

0759 PM     HAIL             ADRIAN                  43.63N 95.93W
07/31/2004  0.75 INCH        NOBLES             MN   TRAINED SPOTTER

0805 PM     HAIL             1 N LITTLE ROCK         43.46N 95.88W
07/31/2004  1.75 INCH        LYON               IA   TRAINED SPOTTER

            FUNNEL CLOUD ALSO SEEN.

0809 PM     HAIL             3 NE CHANCELLOR         43.40N 96.95W
07/31/2004  0.75 INCH        TURNER             SD   TRAINED SPOTTER

&&

TRM
Local storm report, Jul 31, 9:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
958 PM CDT SAT JUL 31 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             ADRIAN                  43.63N 95.93W
07/31/2004  0.88 INCH        NOBLES             MN   TRAINED SPOTTER

0719 PM     FUNNEL CLOUD     3 W ADRIAN              43.63N 95.99W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

0727 PM     HAIL             WALL LAKE               43.53N 96.96W
07/31/2004  1.00 INCH        MINNEHAHA          SD   TRAINED SPOTTER

            IN ADDITION TO QUARTER SIZED HAIL, RAINFALL WAS 0.69
            INCH.

0752 PM     HAIL             CHANCELLOR              43.37N 96.99W
07/31/2004  0.25 INCH        TURNER             SD   EMERGENCY MNGR

0758 PM     TORNADO          1 W ADRIAN              43.63N 95.95W
07/31/2004                   NOBLES             MN   TRAINED SPOTTER

            TREE DAMAGE AT 250TH STREET AND BURKETT.

0816 PM     FUNNEL CLOUD     LITTLE ROCK             43.44N 95.88W
07/31/2004                   LYON               IA   LAW ENFORCEMENT

0844 PM     FUNNEL CLOUD     5 N SIOUX CENTER        43.15N 96.17W
07/31/2004                   SIOUX              IA   TRAINED SPOTTER

0845 PM     HAIL             1 N GEORGE              43.36N 96.00W
07/31/2004  1.75 INCH        LYON               IA   LAW ENFORCEMENT

0850 PM     HAIL             DAVIS                   43.26N 97.00W
07/31/2004  1.00 INCH        TURNER             SD   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL NEAR DAVIS.

0854 PM     TORNADO          3 E VIBORG              43.17N 97.02W
07/31/2004                   TURNER             SD   EMERGENCY MNGR

0900 PM     HAIL             2 SW LITTLE ROCK        43.42N 95.91W
07/31/2004  0.75 INCH        LYON               IA   TRAINED SPOTTER

0905 PM     HAIL             3 W ASHTON              43.31N 95.85W
07/31/2004  0.75 INCH        OSCEOLA            IA   TRAINED SPOTTER

0910 PM     TORNADO          4 N CENTERVILLE         43.18N 96.96W
07/31/2004                   TURNER             SD   EMERGENCY MNGR

            4 PEOPLE TRAPPED IN A HOUSE HIT BY A TORNADO.

0924 PM     TSTM WND GST     3 W BERESFORD           43.08N 96.84W
07/31/2004  50 MPH           CLAY               SD   FIRE DEPT/RESCUE

            40 TO 50 MPH WIND FROM THE SOUTH AND ROTATION IN THE
            CLOUDS.

0929 PM     FUNNEL CLOUD     BERESFORD               43.08N 96.78W
07/31/2004                   UNION              SD   TRAINED SPOTTER

0933 PM     FUNNEL CLOUD     1 N ALCESTER            43.04N 96.63W
07/31/2004                   UNION              SD   TRAINED SPOTTER

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:59 PM CDTTornado WarningFSDLyon31 min
Jul 31, 8:01 PM CDTTornado WarningFSDLyon29 min
Jul 31, 8:11 PM CDTSevere Thunderstorm WarningFSDOsceola34 min
Jul 31, 8:30 PM CDTTornado WarningFSDLyon30 min
Jul 31, 8:58 PM CDTSevere Thunderstorm WarningFSDLyon, Osceola32 min
Jul 31, 9:48 PM CDTSevere Thunderstorm WarningFSDLyon, Osceola27 min
Jul 31, 9:49 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux41 min
Jul 31, 10:08 PM CDTSevere Thunderstorm WarningFSDClay, O'Brien22 min
Jul 31, 10:44 PM CDTSevere Thunderstorm WarningFSDCherokee, Sioux31 min
Jul 31, 10:56 PM CDTFlash Flood WarningFSDO'Brien2 hr
Jul 31, 11:01 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay, O'Brien14 min
Jul 31, 11:03 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay, O'Brien27 min
Jul 31, 11:13 PM CDTSevere Thunderstorm WarningFSDCherokee32 min
Jul 31, 11:32 PM CDTSevere Thunderstorm WarningFSDPlymouth28 min
Jul 31, 11:43 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee32 min
Aug 1, 12:16 AM CDTSevere Thunderstorm WarningFSDCherokee, Ida44 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.